BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 2.

    Journal of Mathematical Cryptology

    Paterson, M.B. and Stinson, D.R. and Upadhyay, J. (2018) Multi-prover proof of retrievability. Journal of Mathematical Cryptology 12 (4), pp. 203-220. ISSN 1862-2976.

    Paterson, Maura B. and Stinson, D.R. and Upadhyay, J. (2013) A coding theory foundation for the analysis of general unconditionally secure proof-of-retrievability schemes for cloud storage. Journal of Mathematical Cryptology 7 (3), pp. 181-277. ISSN 1862-2976.

    This list was generated on Tue Aug 20 04:31:06 2019 BST.